# SDR SWAA2021072994912

- Difficulty date: June 8, 2020
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 48,392 hours, 29,038 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 241BF DENTED IN SEVERAL PLACES AND PULLED FIBERS / REMOVED AND REPLACED CABIN FLOOR BOARD 241BF PER AMM 53-21-00.
